Logo

Logo

  • March 25, 2020
  • March 27, 2020
  • Amsterdam
  • RAI Amsterdam

40.7405° N, 73.9832° W

No content here, please.

Loading
6:00 PM
  1. 120 mins
    • All Pass Types

    18:00 - 20:00
    Join us for drinks and networking and pick up your badge early.
    Head to Hotel Okura Amsterdam.

    SOLD OUT!

10:00 AM
  1. Ground Floor Lobby
    480 mins
    • All Pass Types
12:00 PM
  1. Topaz Lounge
    360 mins
    • All Pass Types
    The Meet Market is a 6-hour exhibition and networking event packed with affiliates, merchants, vendors, networks, technology providers, digital agencies, and traffic sources.
12:30 PM
  1. G102
    210 mins
    • VIP Pass
    • Networking Plus Pass

    Country Roundtables: Choose a country of focus, join your subject matter expert & peers, debate the latest disruptors, opportunities and trends in your region. Each will discuss their own nuances in legal requirements, payment challenges, consumer trends and affiliate network support.  

    BOOK YOUR SPOT THROUGH THE APP - 25 SPOTS GOING FAST!

    If you want to be a Country Roundtable Leader email Rosie Brewster!
     

    12:30-13:30  The Netherlands
    Leader: Toon Hilhorst, Business Development Manager, Odyssey

    13:45-14:45  Germany
    Leader: Claudia Batschi-Rota, Country Manager Germany and Austria, Tradedoubler

    15:00-16:00  UK
    Leader: Mumtaz Khamker, Head of Client, Strategy, Webgains

  2. G103
    60 mins
    • VIP Pass
    • Networking Plus Pass

    12:30 - 13:30
    Live site reviews. Submit your site and watch it reviewed in real time with actionable takeaways that will 10x your website traffic! Places are limited.
    Christoph Cemper, Founder & CEO, LinkResearchTools
    Jason Duke, Founder & Chief Tea Boy, The Domain Name

    SIGN UP THROUGH THE APP!
    25 SPOTS - GOING FAST!

  3. G104
    60 mins
    • VIP Pass
    • Networking Plus Pass

    Discover how your perspective as a leader can impact not only everything you do but the overall performance, behaviour and response of those you lead and how best to manage it

    • Leverage positivity to boost productivity
    • Understand the power of optimism and growth mindset
    • Develop habits to encourage lasting change 


    BOOK YOUR SPOT THROUGH THE APP - 25 SPOTS GOING FAST!!!

3:00 PM
  1. G104
    90 mins
    • VIP Pass
    • Networking Plus Pass

    We use positive psychology and mindfulness to improve your communication, focus and ability to use positive questioning to gather information.

    • Exploring the use of mindfulness in enhancing communication
    • Becoming focused on positive communication
    • Adopting positive communication habits


    BOOK YOUR SPOT THROUGH THE APP - 25 SPOTS GOING FAST!!!

5:00 PM
  1. Topaz Lounge
    60 mins
    • All Pass Types

    17:00 - 18:00
    Come join us as we close the Meet Market but continue networking over drinks!

6:30 PM
9:00 AM
  1. Exhibition Hall
    540 mins
    • All Pass Types
    Affiliate Summit’s Exhibit Hall floor features a wide variety of affiliate programs, networks, outsourced program managers, agencies, technology providers, traffic sources and other vendors. All attendees are welcome.
  2. Ground Floor Lobby
    540 mins
    • All Pass Types
  3. Stand 11 - Exhibition Hall
    450 mins
    • All Pass Types

    09:00 - 16:30
    Join The Landing Page Guys at the Affiliate Summit 2019 for a FREE 15 Minute Audit to get on the spot Landing Page conversion tips from the pros.
    Book your appointment with them here.

10:00 AM
  1. G102
    60 mins
    • VIP Pass
    • Networking Plus Pass

    Adopting a strengths-based approach enables individuals to leverage their skillset and become the best version of themselves. Learn how to embed these across the business to inspire change and improve performance.

    • Identify strengths and how to apply them to enhance your performance
    • Align your strengths with your purpose, vision and mission
    • Understand how to identify and draw out the strengths in others


    BOOK YOUR SPOT THROUGH THE APP - 25 SPOTS GOING FAST!!!

11:00 AM
12:00 PM
  1. Exhibition Hall
    60 mins
    • All Pass Types
    We would like to invite you to our standing meeting sessions called Vertical Meet Ups. They are designed for you to meet others within your industry vertical.
12:45 PM
  1. G102
    60 mins
    • VIP Pass
    • Networking Plus Pass

    CHAIR: Eitan Jankelewitz, Partner, in the Digital Media Group, Sheridans

    12:45 – 13:15

    What you didn’t know about supply and demand: revealing a crucial error in affiliate economics
    Owen Hancock, Head of Strategy, Europe,  CJ Affiliate       

    13:10 – 13:45
    3 tips for expanding your affiliate programme overseas
    Helen Southgate, Managing Director, Acceleration Partners

  2. G103
    60 mins
    • VIP Pass
    • Networking Plus Pass

    CHAIR: Mike Geldorp, CEO & Co-Founder, Monotote

    12:45 – 13:05

    Exclusive first look at the Awin Report! Digital diversity in 2019
    Rob Davinson


    13:05 – 13:25
    The Open Data Opportunity; and how it can propel your Performance Marketing

    Learnings from platforms like Netflix, Amazon & Spotify are driving open data innovation in retail, finance & wider industries. Led by Bud & Optimise, the panel discuss the unparalleled opportunities it brings for brands through the use of open data and API distribution, the central role Fintech plays, the potential challenges, and the risks of not acting now…

    Moderator: Carla Arrindell, CEO, Optimise Media
    Alan Walsh, Head of Network & Partnerships, Bud
    Peter Goodman, Co-founder & CEO, Aventus Platform / Homelyfe 
    Dominic Baliszewski, Co-Founder and Director, YOURS SINCERELY


    13:25 – 13:45
    Case study: how Travis Perkins is Using AI and Machine learning to drive revenue
    Colin Spooner / Jodie MacCann / Sri Sharma

2:00 PM
  1. Exhibition Hall
    60 mins
    • All Pass Types
    We would like to invite you to our standing meeting sessions called Vertical Meet Ups. They are designed for you to meet others within your industry vertical.
2:15 PM
  1. G102
    60 mins
    • VIP Pass
    • Networking Plus Pass

    Chair: James Little, Group Commercial Director, TopCashback

    14:3514:55
    Can a new era of automation topple the Big 3’s dominance of product-based affiliate marketing?
    Hanan Maayan, Co-Founder, Trackonomics          

    14:55 – 15:15
    The role of distributed e-commerce in competing with Amazon

    • What options are there for brands in this Amazon-centric world and what role does distributed e-commerce play in this? 
    • How can new technologies help to bridge the gap between the point of inspiration and the customer making the purchase directly from the brand.
    • What can retailers do to leverage brand loyalty and drive customers to make direct purchases.

    Mike van Geldorp, CEO & Co-Founder, Monotote        

  2. G103
    110 mins
    • VIP Pass
    • Networking Plus Pass

    CHAIR: James Maley, Head of Business Development, RevLifter

    14:15 – 14:45
    ‘Uber and Lenovo compare their attribution models’

    Moderator: Todd Crawford, VP Strategic Initiatives, Impact 
    Priest Willis, Senior Manager, Global Performance Partnerships, Lenovo
    Keith Posehn, Head of Performance Partnerships, Uber

    14:45 – 15:05
    How To Avoid Making The Wrong Attribution Decisions 
    Peter Dickenson, MD, Understand Digital Limited

    15:25 – 15:45

    Give better value to affiliates' contribution to the customer journey

    • Get out from one unique attribution model
    • Increase your performance changing your point of view
    • Motivate your affiliate using different attribution model for commissions

    Maximilien Jacquet, Founder & CEO, TrackAd

    15:45 – 16:05
    Fair share rewarding - The end of Last Click domination
    Philip Keckeis, Director International Operations, TradeTracker

3:15 PM
  1. G102
    20 mins
    • VIP Pass
    • Networking Plus Pass

    15:15 – 15:35
    How will publishers find your affiliate program. Tips and tricks for passive publisher recruiting from 10  years’ experience 
    Alexander Hollstein, Senior Affiliate Manager, onlyoneway

4:00 PM
  1. Bar - Exhibition
    60 mins
    • All Pass Types

    16:00 - 17:00
    Get your free drink at the bar!

  2. Upper Lounge
    120 mins
    • VIP Pass

    16:00 - 18:00
    Connect with valuable business contacts whilst enjoying a refreshing drink.

4:05 PM
  1. G102
    30 mins
    • VIP Pass
    • Networking Plus Pass

    16:05 – 16:35
    Panel: 5 trends in SEO to watch out for in 2019

    Moderator: Jason Duke, Founder, The Domain Name
    David Iwanow, Global Search & Traffic Lead, Danone Early Life Nutrition
    Brandon Myers, Owner, Hat Gray, LLC
    Gustavo Bacchin, Co-Founder, Cadastra
    Nabeel Tanveer, SEO Specialist, Web, eCommerce & Digital, IKEA Retail Services AB

8:00 PM
9:00 AM
  1. Ground Floor Lobby
    450 mins
    • All Pass Types
10:00 AM
  1. Exhibition Hall
    420 mins
    • All Pass Types
    Affiliate Summit’s Exhibit Hall floor features a wide variety of affiliate programs, networks, outsourced program managers, agencies, technology providers, traffic sources and other vendors. All attendees are welcome.
  2. G103
    60 mins
    • VIP Pass
    • Networking Plus Pass

    Discover how your perspective as a leader can impact not only everything you do but the overall performance, behaviour and response of those you lead and how best to manage it

    • Leverage positivity to boost productivity
    • Understand the power of optimism and growth mindset
    • Develop habits to encourage lasting change 


    BOOK YOUR SPOT THROUGH THE APP - 25 SPOTS GOING FAST!!!

  3. Stand 11 - Exhibition Hall
    390 mins
    • All Pass Types
    10:00 - 16:30
    Join The Landing Page Guys at the Affiliate Summit 2019 for a FREE 15 Minute Audit to get on the spot Landing Page conversion tips from the pros.
    Book your appointment with them here.
10:30 AM
11:30 AM
1:40 PM
  1. Auditorium
    80 mins
    • VIP Pass
    • Networking Plus Pass

    CHAIR: Dominic Baliszewski, Co-Founder and Director, YOURS SINCERELY

    13:40 - 14:00 
    So you think you know coupons?

    Get 75% extra, on how personalisation is transforming couponing into a brand building tool
    Alexander Hold, Global Lead Dynamic Solutions, Global Savings Group

    14:00 - 15:00
    BIG DEBATE: This House believes coupons and cashback do add value to affiliate marketing

    Moderator: Dominic Baliszewski, Co-Founder and Director, YOURS SINCERELY

    14:00 Proposing the Motion
    Kate Knight, Client Services Manager, Groupon
    James Little, Group Commercial Director, Top CashBack
    Dan Cohen, Group Commercial Director, Savings United

    14:10 Challenging the Motion
    Jelle Oskam, Co-Founder & CEO, Odyssey  
    Maurice van Son, Affiliate and Remarketing Lead, Bestseller
    Rico Stuijt, Senior Affiliate Specialist Europe, Takeaway

    14:20 Audience and inter panel challenges

    14:45 Concluding Arguments

    15:00 Audience vote!

  2. G103
    40 mins
    • VIP Pass
    • Networking Plus Pass

    CHAIR: James Maley, Head of Business Development, RevLifter

    13:40 - 14:00

    Measuring the modern consumer journey - ditch outmoded tracking practices
    Anthony Clements, Managing Partner, Connected Path


    14:00-14:20
    Why it’s time to open source your affiliate programme
    Join Awin’s Head of Global Strategic Partnerships as he discusses how some of the industry’s key challenges can be solved through partnerships and what this means for the future of affiliate networks. 
    Paul Stewart, Head of Global Strategic Partnerships & Innovation, Awin

2:30 PM
  1. Exhibition Hall
    60 mins
    • All Pass Types
    We would like to invite you to our standing meeting sessions called Vertical Meet Ups. They are designed for you to meet others within your industry vertical.
  2. G103
    40 mins
    • VIP Pass
    • Networking Plus Pass

    14:30 – 15:10 
    Lessons learned from high profile influencer marketing case studies

    • What have been some of the most impactful influencer case studies?
    • Where did Sunny Co Clothing and Fyre Festival go wrong?
    • What influencer case study has inspired you?
       

    Moderator: Matt Frary, CEO, Smarter Chaos
    Rakhee Jogia, Strategic Partnerships & Supply, Rakuten Marketing  
    Emily Heathcote, Influencer Manager
    RayAnn Ortiz, Brand & Digital Marketing Strategist | Influencer Marketing Manager, SmarterChaos
    Riley Cronin, Influencer Marketing Manager, Shipt.com

3:00 PM
  1. Exhibition Hall
    60 mins
    • All Pass Types

    15:00 - 16:00
    Refer to your Pub Crawl map of participating sponsors and visit each one for great networking opportunities and, of course, free beer and wine. All attendees welcome.

*Please note all sessions are subject to change